| Model Number |
SPL-SR |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, and since the device malfunction was confirmed during evaluation, it is likely the probable cause of the probe error was caused by a loose connection to the equipment receptacle.However, the definitive root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the lithotriptor, ultrasonic displayed a probe error.There was no patient involvement.